# SDR DALA2024081408153

- Difficulty date: August 8, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, GOUGES ON SEAT TRACK LOCATED AT STA 520, LBL 45 AND WL 208. CORRECTIVE ACTION: REMOVED DAMAGED SEAT TRACK FROM STA 520-500H+10 LBL 45 WL 208, FABRICATED AND INSTALLED NEW -1 SEAT TRACK SECTION IAW B737 SRM 53-00-52-2R PROC. 4 E. (LP 0500526)
